# SDR CA130701002

- Difficulty date: April 3, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT6A27
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING THE SHORT FINAL LANDING, THE ENGINE NR 2 POWER STAY AT FLIGHT IDLE EVENT IF THE PLA WAS MOVED.  THE PILOT SHUTDOWN THE ENGINE AND PERFORMED AN UNEVENTFUL SINGLE ENGINE LANDING.  DURING THE ON GROUND INVESTIGATION THE FCU WAS REPLACED AND THE ISSUE WAS RESOLVED.  THE AIRCRAFT RETURNED TO SERVICE.  THE FCU WILL BE INVESTIGATED.
